Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 26, 2009, 3:43 AM MST. It took effect at Jan 26, 2009, 4:00 AM MST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2009, 3:43 AM MST (10:43 UTC)
- In effect from
- Jan 26, 2009, 4:00 AM MST
- Expired
- Jan 26, 2009, 8:59 PM MST
- In force
- 17 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 261043 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 343 AM MST MON JAN 26 2009 ...STRONG WINDS OVER THE SOUTH CENTRAL MOUNTAINS TODAY... .A STORM MOVING INTO THE GREAT BASIN WILL INCREASE WINDS IN THE MID LEVELS OF THE ATMOSPHERE. THESE STRONG AND GUSTY WINDS WILL MIX DOWN TO THE SURFACE TODAY OVER LINCOLN COUNTY AND THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. NMZ016-017-026-261900- /O.NEW.KABQ.WI.Y.0003.090126T1100Z-090127T0400Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 343 AM MST MON JAN 26 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MST THIS EVENING. SOUTHWEST WINDS WILL AVERAGE 25 TO 40 MPH WITH GUSTS TO 50 AND 55 MPH THROUGHOUT THE DAY AND INTO THIS EVENING. THE STRONGEST WINDS WILL BE OVER THE CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40
3 follow-up statements
000 WWUS75 KABQ 261850 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1150 AM MST MON JAN 26 2009 ...STRONG WINDS OVER THE SOUTH CENTRAL MOUNTAINS TODAY... .FAIRLY STRONG MID LEVEL ATMOSPHERIC WINDS WILL MIX DOWN TO THE SURFACE ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL NEW MEXICO. THE RESULTING INCREASED SURFACE WINDS WILL CONTINUE INTO EARLY EVENING BEFORE DIMINISHING SOMEWHAT. NMZ011-270400- /O.EXA.KABQ.WI.Y.0003.000000T0000Z-090127T0400Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 1150 AM MST MON JAN 26 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MST THIS EVENING. SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH THROUGHOUT THE DAY AND INTO THIS EVENING. THE STRONGEST WINDS SHOULD BE ALONG AND ESPECIALLY SOUTH OF INTERSTATE 40. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ016-017-026-270400- /O.CON.KABQ.WI.Y.0003.000000T0000Z-090127T0400Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 1150 AM MST MON JAN 26 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. SOUTHWEST WINDS WILL AVERAGE 30 TO 40 MPH WITH GUSTS BETWEEN 50 AND 60 MPH THROUGH THE AFTERNOON INTO THIS EVENING. THE STRONGEST WINDS WILL BE OVER THE CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 43
000 WWUS75 KABQ 261939 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1239 PM MST MON JAN 26 2009 ...VERY STRONG WINDS OVER THE SOUTH CENTRAL MOUNTAINS TODAY... .VERY STRONG MID LEVEL ATMOSPHERIC WINDS WILL CONTINUE TO MIX DOWN TO THE SURFACE ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL NEW MEXICO TODAY. THE STRONGEST WINDS COULD PRODUCE SOME DAMAGE AS THEY DEVELOP IN THE RIUDOSO AREA UNTIL LATE THIS AFTERNOON...THEN WINDS WILL GRADUALLY WEAKEN THROUGH THE EVENING. NMZ017-270400- /O.UPG.KABQ.WI.Y.0003.000000T0000Z-090127T0400Z/ /O.NEW.KABQ.HW.W.0002.090126T1939Z-090127T0400Z/ CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITY OF...RUIDOSO 1239 PM MST MON JAN 26 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL PEAK AT SPEEDS FROM 35 TO 45 MPH WITH GUSTS AROUND 60 MPH THIS AFTERNOON...THEN WEAKEN AROUND SUNSET TO 25 TO 35 MPH WITH GUSTS FROM 45 TO 50 MPH. BEWARE OF DANGEROUS CROSS WINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...LIKE U.S. HIGHWAY 380 FROM CARRIZOZO TO HONDO. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ016-026-270400- /O.CON.KABQ.WI.Y.0003.000000T0000Z-090127T0400Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITY OF...CARRIZOZO 1239 PM MST MON JAN 26 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. SOUTHWEST WINDS WILL AVERAGE 30 TO 40 MPH WITH GUSTS UP TO 55 MPH THROUGH THE AFTERNOON INTO THIS EVENING. THE STRONGEST WINDS WILL BE OVER THE CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. BEWARE OF DANGEROUS CROSS WINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...LIKE U.S. HIGHWAY 380 FROM CARRIZOZO TO HONDO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ011-270400- /O.CON.KABQ.WI.Y.0003.000000T0000Z-090127T0400Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 1239 PM MST MON JAN 26 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH THROUGHOUT THE DAY AND INTO THIS EVENING. THE STRONGEST WINDS SHOULD BE ALONG AND ESPECIALLY SOUTH OF INTERSTATE 40. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 44/43
000 WWUS75 KABQ 270359 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 859 PM MST MON JAN 26 2009 NMZ017-270500- /O.CAN.KABQ.HW.W.0002.000000T0000Z-090127T0400Z/ CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITY OF...RUIDOSO 859 PM MST MON JAN 26 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED OVER THE WARNING AREA AND THUS...THE HIGH WIND WARNING IS BEING ALLOWED TO EXPIRE. $$ NMZ011-016-026-270500- /O.CAN.KABQ.WI.Y.0003.000000T0000Z-090127T0400Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...CARRIZOZO 859 PM MST MON JAN 26 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED OVER THE ADVISORY AREA AND THUS...THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE.. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 26, 3:34 AM MST, 9 minutes earlier.
Area forecast discussion, Jan 26, 3:34 AM MST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 334 AM MST MON JAN 26 2009 .DISCUSSION... TRICKY FORECAST THIS MORNING...WITH WIND...WINTER WX AND TEMPERATURE CONCERNS. WILL START WITH WIND. KSRR ALREADY BLOWING WELL ABOVE MOS GUIDANCE...AND ONLY EXPECT THIS TO GO UP WITH DAYTIME HEATING AND 700 MB JET NEAR 50KT. WILL GO AHEAD WITH A WIND ADVISORY STARTING AT 4 AM FOR ZONES 16 17 AND 26. WILL RUN IT THROUGH 04Z...BUT WILL NEED TO BE MONITORED AS 700MB WINDS MAY NOT RELAX UNTIL LATER. WILL ALSO HOIST A WINTER WX ADVISORY FOR SNOW FOR ZONE 2 TODAY AND TONIGHT. MAINLY CONCERNED WITH THE SAN JUAN MOUNTAINS AND IN PARTICULAR THE WEST AND SOUTHWEST FACING SLOPES. MODELS IN BETTER AGREEMENT THAT PRECIP WILL OVERSPREAD THE NORTHWEST QUARTER OF THE STATE AS THE UPPER LEVEL TROUGH NEARS THE AREA. MODELS ALSO SHOWING INCREASED QPF AMOUNTS COMPARED TO RECENT DAYS. APPEARS BEST CHANCE FOR ACCUMULATING SNOWS WILL BE BETWEEN 18Z AND 06Z AS 700MB TEMPS DROP BETWEEN -5C AND -10C AND BEFORE THE UPPER LEVEL TROUGH BEGINS TO SHEAR OUT. STATIONARY FRONT SITUATED ALONG A LINE FROM JUST EAST OF RATON...TO NEAR ROY...NEWKIRK AND MELROSE WILL DIVIDE MUCH COOLER AIR TO THE EAST FROM SEASONABLE AIR TO THE WEST. HAVE SIDED WITH THE LOWER END OF GUIDANCE EAST OF THE FRONT AS THE TEMP YDAY IN KCAO WAS MUCH BELOW GUIDANCE. AM SOMEWHAT CONCERNED THAT THE FRONT WILL SLOSH BACK EASTWARD A BIT GIVEN THE STRONGER SOUTHWESTERLY FLOW JUST ABOVE THE SHALLOW COLDER AIR...ESPECIALLY AREAS SOUTH OF KTCC. HOWEVER... MODELS HAVE THIS FEATURE MOVING VERY LITTLE DURING THE DAY. THIS LEADS TO A CHANCE OF A WINTRY MIX OF PRECIP ACROSS THE EASTERN PLAINS TONIGHT. MODELS SOUNDINGS SUGGEST A CHANCE FOR FREEZING DRIZZLE AND PERHAPS SOME SLEET BETWEEN TUCUMCARI AND PORTALES BEFORE COOLER TEMPERATURES ALOFT MOVE IN AFTER 06Z. ATTM...AMOUNTS ARE EXPECTED TO BE LIGHT AND NOT WARRANT ANY HEADLINES. UPPER LEVEL TROUGH CONTINUE TO SHEAR OUT AND MOVE SOUTHEAST ACROSS THE STATE THROUGH TUESDAY...WITH PRECIPITATION CHANCES DECREASING ON THE BACK SIDE OF THE TROUGH. WEAK SHORTWAVE MIGHT CLIP NORTHEAST NM AROUND THURSDAY...AND WILL LEAVE A SLIGHT CHANCE OF PRECIP ACROSS THE NE. 34 && .AVIATION... ISOLATED IFR CONDITIONS AGAIN ACROSS SOME SECTIONS OF THE NORTHWEST QUARTER OF THE STATE INTO THE LATE MORNING. BEST CHANCES WILL BE NEAR AND NORTH OF INTERSTATE 40 AND NEAR THE CONTINENTAL DIVIDE. MOUNTAINS...ESPECIALLY THEIR TOPS...WILL OCCASIONALLY BE OBSCURED. ISOLATED RAIN AND HIGH ELEVATION SNOW SHOWERS WILL INCREASE IN COVERAGE AND INTENSITY TODAY WITH MVFR TO ISOLATED IFR CEILINGS AND VSBYS WITH ANY SHOWER OVER THE NORTH AND WEST. LOW CLOUDS WILL FORM IN THE NORTHEAST AS WELL TODAY WITH IFR CEILINGS. WIND GUSTS TO 40 KTS ARE EXPECTED OVER LINCOLN COUNTY AND THE GUADALUPE MOUNTAINS OF CHAVES COUNTY THROUGH THIS EVENING. A STRONG COLD FRONT WILL HOLD STEADY OVER MUCH OF THE EASTERN PLAINS TODAY CONTINUING THE RISK FOR LOW LEVEL WIND SHEAR NEAR KCAO AND KTCC WEST TOWARD INTERSTATE 25. A MIX OF SNOW...SLEET AND FREEZING RAIN/DRIZZLE MAY DEVELOP OVER THE EASTERN PLAINS TONIGHT WITH IFR TO LIFR CIGS AND VSBYS. SNOW SHOWERS WILL CONTINUE OVER THE WEST AND NORTH WITH MVFR TO IFR CIGS AND VSBYS. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. CHJ && .FIRE WEATHER... NO MAJOR FIRE WEATHER CONCERNS IN THE SHORT TERM. A STORM MOVING INTO THE GREAT BASIN WILL GENERATE RAIN AND SNOW SHOWER ACTIVITY TODAY THROUGH TONIGHT WITH THE BULK OF THE SNOW OVER THE SOUTHERN SAN JUAN MOUNTAINS IN RIO ARRIBA COUNTY. MEANWHILE A STRONG COLD FRONT WILL HANG ON OVER THE EASTERN PLAINS TODAY. SOME SNOW... SLEET AND FREEZING RAIN/DRIZZLE MAY FORM OVER THE EASTERN PLAINS TONIGHT AS THE STORM SYSTEM CROSSES THE AREA. ISOLATED RAIN AND SNOW SHOWERS WILL LINGER ON TUESDAY. MOSTLY DRY WEATHER WILL FOLLOW FOR THE REST OF THE WEEK. VENTILATION RATES WILL BE MOSTLY GOOD OR BETTER TODAY AND TUESDAY EXCEPT OVER THE NORTHEAST TODAY AND THE FAR EASTERN PLAINS ON TUESDAY. VENTILATION RATES WILL TREND TOWARD FAIR TO POOR LATER IN THE WEEK AS A WEAK RIDGE OF HIGH PRESSURE BUILDS OVER THE STATE. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 45 25 39 17 / 50 40 20 0 GALLUP.......................... 42 19 36 10 / 40 20 20 5 GRANTS.......................... 50 17 39 11 / 20 10 10 5 GLENWOOD........................ 56 26 51 21 / 10 10 10 5 CHAMA........................... 36 10 32 0 / 80 60 30 5 LOS ALAMOS...................... 46 18 36 13 / 20 20 20 5 RED RIVER....................... 33 8 29 -2 / 30 50 20 10 TAOS............................ 43 16 35 4 / 30 40 20 5 SANTA FE........................ 49 20 37 14 / 20 20 20 5 SANTA FE AIRPORT................ 50 23 40 16 / 20 10 10 0 ESPANOLA........................ 52 23 42 18 / 20 20 10 0 ALBUQUERQUE HEIGHTS............. 57 30 45 23 / 5 5 10 5 ALBUQUERQUE VALLEY.............. 58 25 46 20 / 5 5 10 5 ALBUQUERQUE FOOTHILLS........... 56 27 44 22 / 10 5 10 5 ALBUQUERQUE WEST MESA........... 57 28 45 20 / 10 5 10 5 SOCORRO......................... 64 29 52 22 / 0 0 5 5 SANDIA PARK/CEDAR CREST......... 52 21 40 17 / 10 5 10 5 MORIARTY/ESTANCIA............... 54 21 42 17 / 5 5 10 5 CARRIZOZO....................... 61 30 49 21 / 0 0 10 5 RUIDOSO......................... 56 28 41 24 / 0 5 10 10 RATON........................... 38 12 34 6 / 10 40 10 0 LAS VEGAS....................... 44 16 35 13 / 10 20 10 5 ROY............................. 34 12 35 18 / 5 20 10 5 CLAYTON......................... 27 8 30 17 / 5 30 10 0 SANTA ROSA...................... 54 23 45 23 / 5 10 10 5 TUCUMCARI....................... 41 14 38 16 / 5 10 10 5 FORT SUMNER..................... 56 23 45 20 / 0 10 10 5 CLOVIS.......................... 41 19 37 19 / 0 10 10 10 PORTALES........................ 42 20 39 19 / 0 10 10 10 ROSWELL......................... 66 33 44 23 / 0 5 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 8 AM THIS MORNING TO 4 AM MST TUESDAY FOR THE FOLLOWING ZONES...NMZ002. WIND ADVISORY UNTIL 9 PM MST THIS EVENING FOR THE FOLLOWING ZONES... NMZ016-017-026. && 34/40
Hazardous weather outlook, Jan 25, 8:33 PM MST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 833 PM MST SUN JAN 25 2009 NMZ001>021-026-261300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 833 PM MST SUN JAN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KW/52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 4:18 AM MST | Winter Weather Advisory | ABQ | 24 hr | |
| Jan 26, 12:39 PM MST | High Wind Warning | ABQ | 8 hr |
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.